THOC wrote:Thank you very much for this forum. I was having such severe bouts of diarrhea that I was scared to go to work. After reading a post on this forum, I checked the ingredients of my melatonin tablets and found magnesium stearate, something which caused me diarrhea before. I stopped taking the pills and the diarrhea stopped within 48 hours.
I can’t express how much I appreciate this.
I had been taking 10mg of melatonin for the past 3months. For the past month I have had chronic diarrhea. I just stopped taking them 3 nights ago and today continue to have it, actually I felt more positive yesterday. Did this happen to anyone else? Sure hoping tomorrow is a better day! Also does drinking lots of water help to detox from the melatonin. Would love to hear how your recovery went! Thanks
mksween wrote:So I am off Melatonin for good.
Users browsing this forum: No registered users and 4 guests